Results 1 to 3 of 3

Thread: Confused.. please help.

Hybrid View

  1. #1
    Join Date
    Jan 2014
    Location
    Michigan
    Posts
    38
    Thanks
    3
    Thanked 6 Times in 6 Posts

    Default Confused.. please help.

    I saw the rheumatologist for our 2nd meeting.My vitals where taken and it was noted high blood pressure, high pulse and a lowgrade fever of 98.9 F.I had a bit of a head ache and viable (although a bit hidden my make up) red rose rash where on my cheeks of a flair up. I told him about the musal aches, the swelling, dizziness, nausea and vomiting.

    He said hrmm, and looked at my testing results another doctor sent out. He said a lot of my testings came back relatively normal. They did a CT of my head and adrenal glands. They found that the adrenal glands where swollen, I had high levels of Eosinophilia, a Platelet dysfunction, and Positive ANA (antinuclear antibody) and these results

    Positive for Nuclear Antibody. (it says this should be negative)

    Nuclear Antibody Titer: 1:640
    NAB Pattern: Homogeneous

    Then this one

    Dhea-Sulfate: Standard Range 35-430 ug/dL -Your (my) Value 720

    So we spoke about these results and he said "well I don't know if it's lupus and not really seeing signs of lupus but I want to put you on Plaquenil this should help with the swelling and face rash/ redness you have. But I'm not diagnosis you with lupus.. we'll see you in 90 days how your doing"
    someone please explain this to me?

    So I'm taking a medication for lupus when he says he doesn't think it is it.. but I'm having a whole host of issues (fatigue, anxiety vomiting blood, having lots of blood come out of my anal, head aches dizzyness) not being abvle to do work or school for over 8 months and overall in pain being told no reason why I'm really feeling this way. I really wish I would feel better and know whats wrong.. something is really wrong now, though.. I know my own body

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,713
    Blog Entries
    9
    Thanks
    1,575
    Thanked 919 Times in 582 Posts

    Default

    FIRST: Let me say this..be thankful that, even without a diagnosis, you doctor is willing to treat your symptoms to help you feel better. That is a major battle won right there!

    SECOND: Lupus is a very, very difficult disease to diagnose and the diagnostic process can sometimes take up to a year. During that time, if your doctor does not want to treat your symptom, you could become gravely ill and completely debilitated by the time a diagnosis is made. I cannot tell you how many times that has happened.

    There are soooooo many here who have not been officially diagnosed or who have been told that they have undifferentiated connective tissue disease (people who have symptoms and some lab test results that look like a systemic auto-immune disease or connective tissue disease. But they don't have enough of the characteristics to fit the diagnosis for a well defined connective tissue disease, such as Lupus). Others are told that they have Mixed Connective Tissue Disease (meaning they are showing signs and symptoms of several illnesses, but not enough signs and symptoms to call it any specific illness).

    I, personally, applaud any doctor who cares enough for his patient to know that they are displaying signs and symptoms of a disease and, therefore, he is going to treat those symptoms in order for his patient to get relief while they are trying to discover exactly what is going on.

    Plaquenil is, for the most part, the first line of defense when treating disorders that are believed to be auto-immune and/or connective tissue disorders. Please know that Plaquenil is a cumulative drug, meaning that it must build up in your body before you will see significant results. This could take up to 3 months (that's why he said he'd see you again in 90 days). However, for many, once the drug does start to work, the results have been quite favorable. If, in that 90 day period, the drug has not been that helpful, your doctor may add Prednisone (a corticosteroid - nothing at all like anabolic steroids) to your regimen.

    I do hope that the Plaquenil begins to work for you and that you start feeling better soon. Again, be thankful that your doctor is treating your symptoms. This means he cares and he is, at least a bit knowledgeable about the disease. These doctors are few and far between..believe me!
    I wish you the very best.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  3. The Following User Says Thank You to Saysusie For This Useful Post:

    Venny (05-03-2014)

  4. #3
    Join Date
    Feb 2014
    Location
    Vienna, Austria
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Venny, I really hope you started feeling better meanwhile..

    Please pay more attention to your bleedings. Did you have anything like Endoscopy?

    Through the last 2,5 years I’ve seen a huge amount of the doctors. I love them, for what they are doing for me, BUT! Only you know your body, only you know how it actually hurts. Don’t be scared to tell more about it to your doctor, insist on having more tests to be done. If you have some big doubts about the competence of your doctor, don’t be afraid to go and get one more opinion. (I’ve changed 5 doctors, only one of them gave me the right diagnoses). Its better more than less! We only live once, after all...
    I wish you all the best and please get better!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •